Journal of pediatric health care : official publication of National Association of Pediatric Nurse Associates & Practitioners · 2018
Novel Withdrawal Symptoms of a Neonate Prenatally Exposed to a Fentanyl Analog.
Клинический случайСтатьяНазвание и аннотация: Перевод в очереди
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Nellhaus Emma M, Murray Sara, Hansen Zachary, Loudin Sean, Davies Todd H
Аннотация
Neonatal abstinence syndrome (NAS) is a withdrawal syndrome observed in neonates exposed to drugs in utero, typically opioids, which is associated with symptoms affecting the central and autonomic nervous systems and the gastrointestinal system. West Virginia, particularly the southeastern region of the state, has remarkably higher rates of NAS than similar communities. Our facility is increasingly faced with complex cases of NAS caused by in utero exposure to multiple substances. We present a case report of a neonate born to a 25-year-old mother enrolled in a medication-assisted treatment program for substance use disorder who was noncompliant in prenatal care, using multiple substances throughout the pregnancy, including gabapentin and fentanyl. After birth, the neonate began to exhibit unusual withdrawal symptoms including arching, tongue thrusting, and irregular eye movements, which are typically associated with in utero gabapentin exposure. The parents denied consent to treat with gabapentin, the suggested management for these symptoms; thus, a treatment protocol for methadone and clonidine were followed. This case exemplifies the medical and social complexities involved in treating polysubstance exposure-associated NAS.